# SDR DHL2005802539

- Difficulty date: July 18, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57552713N
- Condition: Corroded
- Location: Fuselage
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL SKIN CORRODED STA 220.000 L-35L TO L-36 (FWD CARGO COMPT. BILGE) MAJOR REPAIR. PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 07-15-05 DWG Z20-R06 REV. IR DATED 06-24-05. REMOVED FASTENERS IAW SRM 51-1-21 PG. 1, SRM 51-1-20D PG. 21. REMOVED CORROSION IAW SRM 51-1-8 PG. 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0 PG. 2P. CUT OUT DAMAGED SECTION IAW DWG Z20-R06. PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001. FABRICATED NEW SKIN SEGMENT INTERNAL DOUBLER 16EA STRAPS 12EA INTERNAL SPLICES 4 EA INTERNAL FINGER DOUBLER AND EXTERNAL SPLICE DOUBLER IAW DWG Z20-R06. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INS
